# SDR REXA2017040900522

- Difficulty date: April 9, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 7,448 hours, 5,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 0407075T6
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB IS CRACKED AT LWR END OF RISER FOR 832DT. REMOVED DAMAGE AND REPAIRED WEB IAW SRM TR 52-0025.
